Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What causes tingling in feet and heaviness in legs after short walks?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
cause of tingling feet and heavy legs after short walks
Posted Mon, 24 Mar 2014 in General Health
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: I need more details. Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. Tingling in feet and heavy legs (numbness) can be due to peripheral neuropathy , which can be due to a number of causes. I need to know following details to help you better : 1. Any history of Diabetes , Hypertension? 2. Duration of your symptoms? 3. Any symptoms on rest? 4. Any sensation like "Walking on a cotton bed?" 5. Any history of slipping of slippers without your knowledge? 6. Any history of smoking? 7. Any history of any medicine (drugs) for lond duration due to any disease? Please revert with these details , so that i can help you better. Stay Healthy. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor